# SDR VNAA2022020899920

- Difficulty date: February 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 42,973 hours, 32,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC670341804
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON POST LOWER CORNER  OF FS 280 STGR 25 RH OF AT  MAIN AVIONICS COMPARTMENT
